All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 1, Number 2, 2011, Pages 193-203                                                                DOI:10.11948/2011013
On a new model of two-patch predator-prey system with migration of both species
Wei Feng,Brevin Rock,Jody Hinson
Keywords:Predator-prey models,two-patch migrations,extinction or co-existence,stability and asymptotic behavior, numerical simulations .
      In this paper we explore the dynamics of predator-prey in a two patch system. The two patches of the system are coupled with both the migration of the predator and the prey. The purpose of this exploration is to find upper and lower bounds for the populations and get an insight on the different possibilities with the three types of Holling functional responses. Also we discuss the stability and instability of the equilibrium solutions found in earlier papers. Numerical simulations are provided to graphically demonstrate the population dynamics of the system.
PDF      Download reader